It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by beatle on February 13, 2000 at 19:53:16:

In Reply to: Diastolic posted by Brad on February 13, 2000 at 09:02:32:

: I am 50 and I was around 160/90 so my doctor put me on two medications for the last two years. They lowered me to around 140/85. I lost some weight, took less salt, no caffeen, no antihistamines and slowley went off medication over this last month. I am now at 155/100. Did the medication do something to the diastolic and will it get back down to were it was before I went to the doctor? Also I was told Systolic has more to do with stoke (veins, etc.) and Diastolic indicates heart disease, it this true?

Anything I say should not substitute for advice from your doctor. The BP medicine probably didnt change your diastolic but its just part of the natural up-and-down cycle that we have. Systolic does not have to do more with stroke or veins and diastolic does not have to do more with heart disease. Either high systolic or high diastolic can cause both stroke and heart disease. I would suggest you go back to your doctor and see if he thinks you need to start the BP medication again.
beatle1234a@ivillage.com

Follow Ups

All times are GMT -7. The time now is 11:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!